MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · JAMA · 1979

Reversible acute renal failure induced by indomethacin.

Tan S Y, Shapiro R, Kish M A

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute renal failure occurred during indomethacin therapy in a patient with chronic pyelonephritis. Urinary prostaglandin E2 levels were diminished but returned to normal after discontinuation of drug therapy and recovery of renal function. Prostaglandins may be critical for the integrity of renal function, and the use of prostaglandin inhibitors such as indomethacin and other nonsteroidal anti-inflammatory drugs may be deleterious in patients with underlying renal disease.

Для цитирования: Tan S Y, Shapiro R, Kish M A. Reversible acute renal failure induced by indomethacin.. JAMA. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.